American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D06) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] László Pyber and Endre Szabó. Growth in finite simple groups of Lie type. J. Amer. Math. Soc. 29 (2016) 95-146.
Abstract, references, and article information   
View Article: PDF

[2] Carles Broto, Jesper M. Møller and Bob Oliver. Equivalences between fusion systems of finite groups of Lie type. J. Amer. Math. Soc. 25 (2012) 1-20. MR 2833477.
Abstract, references, and article information   
View Article: PDF

[3] Michael Larsen and Aner Shalev. Word maps and Waring type problems. J. Amer. Math. Soc. 22 (2009) 437-466. MR 2476780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. M. Guralnick, W. M. Kantor, M. Kassabov and A. Lubotzky. Presentations of finite simple groups: A quantitative approach. J. Amer. Math. Soc. 21 (2008) 711-774. MR 2393425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Martin W. Liebeck and Aner Shalev. Simple groups, permutation groups, and probability. J. Amer. Math. Soc. 12 (1999) 497-520. MR 1639620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia